MAUDE Adverse Event Report: HOLOGIC, INC FLUENT FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC

HOLOGIC, INC FLUENT FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC
Model Number FLT-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported during a myosure and fluent procedure on (b)(6)2026, that the uterus was set and holding to 80 mmhg pressure and the deficit was normal.During resection of a large polyp, the deficit increased and the fluent system was extremely loud.The uterus holding pressure started to go down to around 60-70 mmhg.High fluid loss alert showed up on the screen.The physician noted no visible fluid leakage externally or from the cervix, and only a small amount of fluid around 200 ml was observed via ultrasound present in the abdomen.The physician went back with the scope and the same issue occurred where the high fluid loss error occurred ad the deficit was shooting up.The physician went back into the cavity inside with the scope and the machine was quieter but deficit was still rising.However, the fluid deficit continued to increase and high fluid loss alarms presisted.Due to the reccurrence of the issue and concern for a possible uterine perforation, the physician elected to perform laparoscopic evaluation.A second physician inserted a hysteroscope while laparoscopic visualization and performed to assess for perforation.No visible uterine perforation was identified, and no source of fluid loss was observed.The myosure procedure was discontinued and the case was completed using a curettage.No additional medical intervention reported.No other information is available.

Brand Name
FLUENT FLUID MANAGEMENT SYSTEM
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key25567155
Report Number1222780-2026-00394
Device Sequence Number10280476
Product Code HIG
UDI-Device Identifier15420045516212
UDI-Public(01)15420045516212
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K240886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFLT-200
Device Catalogue NumberFLT-200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10-401FC
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown